# SDR MASA2023031800050

- Difficulty date: March 18, 2023
- Submitted: March 19, 2023
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 14,935 hours, 8,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Unknown
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED DEFIBULATOR BATTERY DEAD 
INSP, NO DEFECTS NOTED, OPS CHECK GOOD
